Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 376, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Aug 10, 2012, 3:58 PM CDT for Bay County, Gulf County, Florida. It was in force for 12 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 10, 2012, 3:58 PM CDT (20:58 UTC)
- Expired
- Aug 10, 2012, 4:10 PM CDT
- In force
- 12 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Bay County, FL, Gulf County, FL
The radar
The Eglin Afb radar (KEVX), 87 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.0 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2115 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 617 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
692
WUUS52 KTAE 102058
SVRTAE
FLC005-045-102145-
/O.NEW.KTAE.SV.W.0376.120810T2058Z-120810T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
458 PM EDT FRI AUG 10 2012
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BAY COUNTY IN THE PANHANDLE OF FLORIDA...
SOUTHERN GULF COUNTY IN THE PANHANDLE OF FLORIDA...
* UNTIL 545 PM EDT/445 PM CDT/
* AT 353 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR TYNDALL AFB...AND MOVING
SOUTHEAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MEXICO BEACH AND PORT ST. JOE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY. PEOPLE OUTSIDE SHOULD MOVE INSIDE A STRONG BUILDING BUT
AWAY FROM WINDOWS.
&&
LAT...LON 2965 8535 2978 8542 2984 8543 2988 8540
2988 8539 2979 8540 2969 8535 2970 8532
2983 8532 2994 8541 2996 8551 3006 8560
3008 8558 3010 8556 3009 8553 3012 8553
3012 8554 3013 8553 2978 8507
TIME...MOT...LOC 2058Z 310DEG 32KT 3000 8552
$$
42-DVD1 follow-up statement
433
WWUS52 KTAE 102110
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
510 PM EDT FRI AUG 10 2012
FLC005-045-102120-
/O.CAN.KTAE.SV.W.0376.000000T0000Z-120810T2145Z/
GULF FL-BAY FL-
510 PM EDT FRI AUG 10 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BAY AND SOUTHERN
GULF COUNTIES IS CANCELLED...
THE STORMS HAVE WEAKENED BELOW SEVERE LIMITS.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 2965 8535 2978 8542 2984 8543 2988 8540
2988 8539 2979 8540 2969 8535 2970 8532
2983 8532 2994 8541 2996 8551 3006 8560
3008 8558 3010 8556 3009 8553 3012 8553
3012 8554 3013 8553 2978 8507
TIME...MOT...LOC 2110Z 310DEG 32KT 2994 8542
$$
42-DVDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 3:06 PM CDT, 52 minutes earlier.
Area forecast discussion, Aug 10, 3:06 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 406 PM EDT Fri Aug 10 2012 .NEAR TERM [Until 6 AM Saturday Morning]... Widespread thunderstorm activity will wane a little bit this evening with the loss of solar heating. However, with the lingering instability and forcing from the upper level disturbance it is likely that scattered to isolated activity will continue well into the overnight hours. A surface cold front will continue to sag south and provide the focus for increased activity in the pre-dawn hours. Looks to be a wet start to the day. && .SHORT TERM [6 AM Saturday Morning Through Sunday]... A cold front to the north of the area will sag south a bit more overnight tonight. This will provide the focus for widespread thunderstorm activity in the early morning, especially in the western half of the CWA. Convection Allowing Model (CAM) guidance seems to indicate that this activity will slide to the east and south with the front through the morning hours before dissipating some by late morning. The primary question will be whether convection will fire up again like to today. This will be the tricky part of the forecast as convection tends to be very chaotic. However, with the southward movement of the front the convection may be more focused over central and eastern parts of the CWA tomorrow. For this forecast package PoPs have been increased to likely over most of the forecast area for tonight and tomorrow. The front pushes south tomorrow night and conditions improve for Sunday. && .LONG TERM [Sunday Night through Friday]... The overall mid/upper level pattern continues to show troughing over the eastern third of the CONUS. However, the trough is forecast to be less amplified than what we've seen this past week. We may even see a brief period of nearly zonal flow late Wednesday into Thursday. At the surface, high pressure will ridge westward across the Gulf from the Atlantic with the axis staying south of the local area. Time height cross sections show the mid level dry air that filtered in on Sunday remaining over the region through Tuesday before deep layer moisture returns once again. The lower levels will remain moist with the resulting west to southwest flow. This pattern will favor near to slightly below seasonal PoPs Monday and Tuesday and near to above seasonal PoPs for the rest of the work week. Max temps will be near to above average for the entire extended period. && .AVIATION [Beginning 19Z Friday]... Numerous thunderstorms will continue to affect the area this afternoon into this evening. Activity will have a brief pause in the overnight hours before another round of thunderstorms are expected to affect the area early just before dawn. The exact timing and intensity of these storms are difficult to predict and uncertain at this time. && .MARINE... Widespread showers and thunderstorms are expected over coastal waters tonight and tomorrow...especially near the coastline. Winds will be out of the SW around 10 knots and seas will generally be 2 to 3 feet with some possible 4 foot seas in the offshore waters west of Panama City. These seas are mainly left over swell from Ernesto and should diminish Saturday. && .FIRE WEATHER... No fire weather concerns though the early part of next week. && .TAE WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AL...None. GM...None. && NEAR TERM...Lericos SHORT TERM...Lericos LONG TERM...Barry AVIATION...Lericos MARINE...Lericos FIRE WEATHER...Lamers
Hazardous weather outlook, Aug 10, 6:55 AM CDT, 9 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 755 AM EDT FRI AUG 10 2012 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-110815- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 755 AM EDT FRI AUG 10 2012 /655 AM CDT FRI AUG 10 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... FAIRLY WIDSEPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS MORNING ACROSS THE AREA...WITH A DIMINISHING TREND THIS AFTERNOON. MORE SHOWERS AND STORMS MAY DEVELOP LATER TONIGHT...ESPECIALLY ACROSS THE WEST. THE STORMS MAY PRODUCE HEAVY RAIN RATES...AND IF THESE PERSIST FOR EXTENDED PERIODS OF TIME OVER CITIES OR URBANIZED LOCATIONS...THEN SOME ISOLATED FLOODING COULD DEVELOP. OTHERWISE GUSTY WINDS AND FREQUENT LIGHTNING ARE THE MAIN THREATS. THERE IS A HIGH RISK OF RIP CURRENTS AT THE PANHANDLE BEACHES ALONG BAY...GULF...AND WALTON COUNTIES...AND A MODERATE RISK OF RIP CURRENTS IN FRANKLIN COUNTY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ON SATURDAY WITH DECREASING CHANCES AND A MORE LIKELY RETURN TO A DRIER PATTERN SUNDAY AND MONDAY BEFORE A RESUMPTION OF TYPICAL SUMMERTIME PATTERN DURING THE MID WEEK PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 08/BLOCK
In the hours before
Local storm report, Aug 10, 10:46 AM CDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1146 AM EDT FRI AUG 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 AM TSTM WND DMG 3 W LOIS 30.52N 83.97W
08/10/2012 JEFFERSON FL EMERGENCY MNGR
TREE DOWN.
0927 AM TSTM WND DMG 3 S LAKE MICCOSUKEE 30.53N 83.98W
08/10/2012 JEFFERSON FL 911 CALL CENTER
TREE BLOWN DOWN INTO HIGHWAY 90.
0936 AM TSTM WND DMG 5 E MONTICELLO 30.54N 83.79W
08/10/2012 JEFFERSON FL EMERGENCY MNGR
TREE DOWN ON BASSETT RD
0936 AM TSTM WND DMG 6 ESE MONTICELLO 30.50N 83.79W
08/10/2012 JEFFERSON FL EMERGENCY MNGR
TREE DOWN.
0955 AM TSTM WND DMG 3 SSE ASHVILLE 30.58N 83.63W
08/10/2012 JEFFERSON FL EMERGENCY MNGR
TREES DOWN ON BAILEY ROAD
0956 AM TSTM WND DMG 1 NNE ASHVILLE 30.63N 83.64W
08/10/2012 JEFFERSON FL TRAINED SPOTTER
TREES DOWN BLOCKING LANES OF TRAFFIC ON HIGHWAY 221 JUST
SOUTH OF THE GEORGIA BORDER.
1000 AM TSTM WND DMG 4 NW EMPRESS 30.71N 83.61W
08/10/2012 BROOKS GA 911 CALL CENTER
TREES DOWN ON GREENVILLE HIGHWAY IN SOUTHERN BROOKS
COUNTY.
1002 AM TSTM WND DMG 5 S QUITMAN 30.71N 83.56W
08/10/2012 BROOKS GA 911 CALL CENTER
TREES DOWN ALONG EMPRESS RD IN SOUTHERN BROOKS CO.
1034 AM TSTM WND DMG 1 SSE VALDOSTA 30.84N 83.28W
08/10/2012 LOWNDES GA LAW ENFORCEMENT
3 AREAS OF TREES BLOWN DOWN IN VALDOSTA...INCLUDING A
TREE BLOWN ON A HOUSE ON TROUP STREET.
1042 AM TSTM WND DMG 3 E VALDOSTA 30.85N 83.23W
08/10/2012 LOWNDES GA LAW ENFORCEMENT
TRAFFIC LIGHT BLOWN DOWN ON INNER PERIMETER RD.
1045 AM TSTM WND DMG 6 NE VALDOSTA 30.90N 83.20W
08/10/2012 LOWNDES GA LAW ENFORCEMENT
TREE BLOWN DOWN AT MOORE RD OFF LAKELAND HWY.
&&
08-LAMERSSpecial weather statement, Aug 10, 11:13 AM CDT, 4 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1213 PM EDT FRI AUG 10 2012
FLZ011-GAZ155-101715-
JACKSON FL-SEMINOLE GA-
1113 AM CDT FRI AUG 10 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHEAST JACKSON
AND SEMINOLE COUNTIES...
* UNTIL 1215 PM CDT/115 PM EDT/
AT 1109 AM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 12 MILES SOUTHEAST OF COTTONWOOD...OR NEAR MALONE...
MOVING SOUTHEAST AT 20 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
REDUCE VISIBILITY AND CAUSE PONDING OF WATER ON ROADWAYS.
LAT...LON 3087 8535 3100 8515 3100 8500 3103 8500
3089 8475 3088 8477 3084 8477 3082 8479
3080 8479 3076 8486 3072 8487 3070 8486
3065 8490
TIME...MOT...LOC 1613Z 302DEG 18KT 3094 8511
42-DVDSpecial weather statement, Aug 10, 11:58 AM CDT, 4 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1258 PM EDT FRI AUG 10 2012 FLZ007-009>011-101745- HOLMES FL-NORTH WALTON FL-JACKSON FL-WASHINGTON FL- 1158 AM CDT FRI AUG 10 2012 ...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR HOLMES...JACKSON...NORTHEAST WALTON AND NORTHERN WASHINGTON COUNTIES... * UNTIL 1245 PM CDT AT 1153 AM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST OF HOWELLS TO CHIPLEY...OR ALONG A LINE EXTENDING FROM GASKIN TO CHIPLEY...MOVING EAST AT 30 MPH. PEOPLE IN HOLMES...NORTHEAST WALTON...NORTHERN WASHINGTON AND JACKSON COUNTIES...INCLUDING THE CITIES OF BONIFAY...CHIPLEY AND MARIANNA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY REDUCE VISIBILITY AND CAUSE PONDING OF WATER ON ROADWAYS. LAT...LON 3100 8521 3067 8519 3075 8619 3099 8628 TIME...MOT...LOC 1658Z 278DEG 27KT 3093 8607 3076 8556 42-DVD
Special weather statement, Aug 10, 2:56 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
356 PM EDT FRI AUG 10 2012
FLZ017-018-027-118-127-102030-
LEON FL-INLAND JEFFERSON FL-COASTAL JEFFERSON FL-COASTAL WAKULLA
FL-INLAND WAKULLA FL-
356 PM EDT FRI AUG 10 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHERN
JEFFERSON...SOUTHEASTERN LEON AND EASTERN WAKULLA COUNTIES IN THE
FLORIDA BIG BEND...
* UNTIL 430 PM EDT
AT 351 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 7 MILES SOUTHEAST OF WOODVILLE...OR NEAR NATURAL
BRIDGE...MOVING EAST AT 30 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
REDUCE VISIBILITY AND CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3008 8419 3007 8430 3034 8418 3032 8381
3028 8384 3025 8392 3020 8392 3019 8396
3011 8398 3008 8400 3009 8402 3009 8406
3006 8416
TIME...MOT...LOC 1955Z 275DEG 24KT 3026 8411
38-GODSEYSpecial weather statement, Aug 10, 3:14 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
414 PM EDT FRI AUG 10 2012
FLZ019-028-128-102100-
MADISON FL-INLAND TAYLOR FL-COASTAL TAYLOR FL-
414 PM EDT FRI AUG 10 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHWESTERN
MADISON AND NORTHWESTERN TAYLOR COUNTIES IN THE FLORIDA BIG BEND...
* UNTIL 500 PM EDT
AT 410 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 13 MILES EAST OF SAINT MARKS...OR NEAR HELLS HALF
ACRE...MOVING EAST AT 25 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
REDUCE VISIBILITY AND CAUSE PONDING OF WATER ON ROADWAYS.
LAT...LON 3013 8366 3014 8397 3019 8395 3020 8392
3025 8392 3026 8389 3028 8384 3031 8382
3032 8379 3036 8381 3042 8360
TIME...MOT...LOC 2013Z 262DEG 21KT 3022 8398
38-GODSEYSpecial weather statement, Aug 10, 3:15 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
415 PM EDT FRI AUG 10 2012
FLZ012-112-102115-
INLAND BAY FL-COASTAL BAY FL-
315 PM CDT FRI AUG 10 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR BAY COUNTY...
* UNTIL 415 PM CDT
AT 312 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 6 MILES WEST OF LYNN HAVEN...OR NEAR PFN-BAY COUNTY
AIRPORT...MOVING SOUTHEAST AT 20 MPH.
PEOPLE IN SOUTHERN BAY COUNTY...INCLUDING THE CITIES OF LYNN HAVEN...
PANAMA CITY...HILAND PARK...SPRINGFIELD...CALLAWAY AND TYNDALL AFB...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
REDUCE VISIBILITY AND CAUSE PONDING OF WATER ON ROADWAYS.
LAT...LON 3024 8588 3026 8585 3023 8584 3026 8579
3024 8575 3020 8573 3023 8569 3023 8573
3029 8577 3029 8583 3037 8574 3014 8538
3007 8539 2996 8551 3005 8560 3010 8572
TIME...MOT...LOC 2016Z 312DEG 17KT 3024 8573
42-DVDThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 6:03 AM CDT | Special Marine Warning | TAE | 57 min | |
| Aug 10, 6:29 AM CDT | Special Weather Statement | TAE | Liberty | 46 min |
| Aug 10, 7:20 AM CDT | Special Weather Statement | TAE | Leon | 40 min |
| Aug 10, 7:26 AM CDT | Special Marine Warning | TAE | 64 min | |
| Aug 10, 7:56 AM CDT | Special Weather Statement | TAE | Leon | 49 min |
| Aug 10, 8:21 AM CDT | Severe Thunderstorm Warning | TAE | Jefferson, Madison | 54 min |
| Aug 10, 9:43 AM CDT | Special Marine Warning | TAE | 47 min | |
| Aug 10, 10:25 AM CDT | Special Marine Warning | TAE | 84 min | |
| Aug 10, 10:42 AM CDT | Special Weather Statement | TAE | Walton | 63 min |
| Aug 10, 11:58 AM CDT | Special Weather Statement | TAE | Holmes, Jackson | 47 min |
| Aug 10, 12:12 PM CDT | Areal Flood Advisory | TAE | Holmes, Walton, Washington | 3 hr |
| Aug 10, 12:56 PM CDT | Special Marine Warning | TAE | 49 min | |
| Aug 10, 12:59 PM CDT | Severe Thunderstorm Warning | TAE | Walton | 61 min |
| Aug 10, 1:52 PM CDT | Severe Thunderstorm Warning | TAE | Walton, Washington | 23 min |
| Aug 10, 2:00 PM CDT | Special Marine Warning | TAE | 60 min | |
| Aug 10, 2:56 PM CDT | Special Weather Statement | TAE | Jefferson | 34 min |
| Aug 10, 3:14 PM CDT | Special Marine Warning | TAE | 61 min | |
| Aug 10, 3:14 PM CDT | Special Weather Statement | TAE | Jefferson | 46 min |
| Aug 10, 3:15 PM CDT | Special Weather Statement | TAE | Bay | 60 min |
| Aug 10, 3:18 PM CDT | Severe Thunderstorm Warning | TAE | Bay | 42 min |
| Aug 10, 3:21 PM CDT | Severe Thunderstorm Warning | TAE | Jefferson, Madison, Taylor | 24 min |
| Aug 10, 4:00 PM CDT | Special Marine Warning | TAE | 75 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.